# SDR AALA202403157451

- Difficulty date: March 12, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 83,347 hours, 34,060 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: NOTREPORTED
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: GATE AGENT COULD NOT OPEN L1 DOOR ALL THE WAY WITHOUT HELP. INSPECTED AND FOUND DOOR DAMP CYLINDER ATTACHMENT POINTS DRY. LUBED.
